PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 4 | 441-456
Tytuł artykułu

K-subanalytic rectilinearization and uniformization

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove rectilinearization and uniformization theorems for K-subanalytic (∝anK-definable) sets and functions using the Lion-Rolin formula. Parallel reasoning gives standard results for the subanalytic case.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
4
Strony
441-456
Opis fizyczny
Daty
wydano
2003-12-01
online
2003-12-01
Twórcy
Bibliografia
  • [1] E. Bierstone and P. Milman: “Semianalytic and subanalytuc sets”, Inst. Hautes Étudies Sci. Publ. Math., Vol. 67, (1988), pp. 5–42.
  • [2] L. van den Dries: “A generalization of the Tarski-Seidenberg theorem and some nondefinability results”, Bull. Amer. Math. Soc. (N. S.), Vol. 15, (1986), pp. 189–193. http://dx.doi.org/10.1090/S0273-0979-1986-15468-6
  • [3] L. van den Dries and C. Miller: “Extending Tamm's theorem”, Ann. Inst. Fourier, Grenoble, Vol. 44, (1994), pp. 1367–1395.
  • [4] L. van den Dries and C. Miller: “Geometric categories and o-minimal structures”, Duke Math. Journal, Vol. 84, (1996), pp. 497–540. http://dx.doi.org/10.1215/S0012-7094-96-08416-1
  • [5] H. Hironaka: Introduction to real-analytic sets and real-analytic maps, Inst. Matem. “L. Tonelli”, Pisa, 1973.
  • [6] J.-M. Lion and J.-P. Rolin: “Théorème de préparation pour les fonctions logarithmico-exponentielles”, Ann. Inst. Fourier, Grenoble, Vol. 47, (1997), pp. 859–884.
  • [7] C. Miller: “Expansions of the real field with power functions”, Ann. Pure Appl. Logic, Vol. 68, (1994), pp. 79–84. http://dx.doi.org/10.1016/0168-0072(94)90048-5
  • [8] A. Parusiński: “Subanalytic functions”, Trans. Amer. Math. Soc., Vol. 344, (1994), pp. 583–595. http://dx.doi.org/10.2307/2154496
  • [9] A. Parusiński: “Lipschitz stratification of subanalytic sets”, Ann. Scient. Éc. Norm. Sup., 4e série, t. 27, (1994), pp. 661–696.
  • [10] A. Parusiński: “On the preparation theorem for subanalytic functions”, In: D. Siersma, C.T.C. Wall, V. Zakalyukin, (Eds.): New developments in singularity theory (Cambridge 2000), Kluwer Acad. Publ., 2001, pp. 193–215.
  • [11] J.-Cl. Tougeron: “Paramétrisations de petits chemins en géométrie analytique réelle”, In: Singularities and differential equations (Warsaw 1993), Banach Center Publications, Vol. 33, (1996), pp. 421–436.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475178
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.